# SDR CA960304002

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seals
- Condition: Leaking
- Location: #2 Engine
- Part time: 15,287 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED TO AIRPORT WITH AIR CONDITIONING PROBLEM. #1 SEAL IN #2 ENGINE FOUND LEAKING. PROBLEM IS SUSPECTED TO BE DUE TO COMPANY CAMPAIGN TO  CHANGE OIL FROM EXXON 2380 TO CASTROL 5000. SEAL REPLACED AND OIL CHANGED BACK TO EXXON 2380.
